# SDR UALA2012112606781

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,264 hours, 22,769 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE HYD FLUID COMING FROM LEFT MAIN WHEEL WELL.  CLEANED AREA INSTALLED GEAR PINS RAN HYDS SYSTEM OPERATED GEAR HANDLE AND FLT CONTROLS FOUND NO LEAKS LEFT GEAR AREA CK WHEEL WELL AREA AIRCRAFT WILL NEED RECHECK 75 HOURS REF AMM. INF-  :FLUID IS LEAKING FROM MLG LEFT MAIN RETRACT ACTUATOR.  FLUID IS LEAKING FROM HOUSING.  ACTUATOR MUST BE REPLACED TO CLEAR ITEM.
